eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Syncope (Fainting) when you have Sinusitis?

Summary: Syncope is found among people with Sinusitis, especially people who are female, 40-49 old, also have Hiv infection, and take medication Avelox.

We study 162 people who have Syncope (Fainting) and Sinusitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Sinusitis and Syncope >>>

 

 

 

 

Sinusitis

Sinusitis (inflammation of sinus) can be treated by Amoxicillin, Azithromycin, Levaquin, Avelox, Augmentin '875', Clarithromycin. (latest reports from 40,783 Sinusitis patients)

Syncope

Syncope (loss of consciousness with an inability to maintain postural tone) has been reported by people with high blood pressure, depression, osteoporosis, pain, multiple sclerosis. (latest reports from 49,815 Syncope patients)

On Jan, 28, 2015: 162 people who have sinusitis and Syncope are studied.

Trend of Syncope in sinusitis reports

Gender of people who have sinusitis and experienced Syncope * :

FemaleMale
Syncope62.43%37.57%

Age of people who have sinusitis and experienced Syncope * :

0-12-910-1920-2930-3940-4950-5960+
Syncope0.00%0.60%5.39%10.78%18.56%25.75%15.57%23.35%

Severity of the symptom * :

leastmoderateseveremost severe
Syncope100.00%0.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Hiv infection (15 people, 9.26%)
  2. Acute sinusitis (12 people, 7.41%)
  3. Laryngitis (9 people, 5.56%)
  4. Pain (9 people, 5.56%)
  5. Hypothyroidism (8 people, 4.94%)
  6. Acne (7 people, 4.32%)
  7. Headache (7 people, 4.32%)
  8. Asthma (6 people, 3.70%)
  9. Irritable bowel syndrome (6 people, 3.70%)
  10. Eczema (6 people, 3.70%)

Most common drugs used by these people * :

  1. Avelox (69 people, 42.59%)
  2. Levaquin (23 people, 14.20%)
  3. Ketek (18 people, 11.11%)
  4. Levofloxacin (16 people, 9.88%)
  5. Loratadine (15 people, 9.26%)
  6. Reyataz (15 people, 9.26%)
  7. Nexium (14 people, 8.64%)
  8. Viread (12 people, 7.41%)
  9. Zithromax (11 people, 6.79%)
  10. Synthroid (11 people, 6.79%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Sinusitis and Syncope?

You are not alone! Join a mobile support group:
- support group for people who have Syncope and Sinusitis
- support group for people who have Sinusitis
- support group for people who have Syncope

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Is it safe to take effexor and ibuprophen?
    Have sinus infection which I'm taking doxycycline and ibuprophen for headache. I also take Venlafaxine for GAD. Is it okay to take Advil or acetaminophen while taking venlafaxine, not at the same time??
  • Does calritin or loratidine cause fainting?
    31 year old healthy male, never takes any medications and rarely gets sick had a bad allergy season and took Claritin (24 hr) once daily for two months.

    Randomly had a syncope/fainting episode and a week later still feeling lightheaded/fainting feeling. Also has random bumpy rash on right elbow. All tests, blood work, ct scans, xrays show perfectly normal, healthy adult male.

    1) How long does it take to get Claritin out of your system completely after prolonged use?

    2) Could fainting be a side effect of Clartiin/loratidine?
  • Hives related to atrial fibrillation
    after eating and sometime activity, I get flushed and I start itching in my scalp which progresses to my whole body, then I break out in hives get lightheaded and sometimes nauseated then will eventually pass out if I do not lay down. I have been told I go into Afib. But I have worn a monitor and not been in afib for 48 hours. It seems to happen just once in awhile, without any reason that I can figure. eating and activity are the only two things that seem to proceed it. But it only happens once every few months. And I eat and do activity daily.
  • What is recommended prescription drum therapy for treatment for a patient with diagnosed history of tias?

More questions for: Sinusitis, Syncope

You may be interested at these reviews (Write a review):

  • 1 year old fainting after taking singulair
    My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
  • Levaquin and confusion symptoms
    Confusion. Stopped dosage at day 6 of 7; prescribed 500 mg. 1 daily. I thought the confusion was from the weeks of pretty severe coughing symptoms, associated with the sinusitus - thought maybe from a lack of oxygen from not being able to breathe well for so long. I finally stopped the med. when "dementia-type" symptoms were apparent, night following dose #6, I was having difficulty determining which (of 2) pieces of hardware at our master bathroom sink, was the soap and which was the water (have lived here 15 years). I had been having many occurences of confusion for the majority of the 6 days on Levaquin and had been saying I was often feeling "so confused" for several days but none so apparent as this was. I am a long time mental health counselor and realized this was what I understand dementia symptoms resemble, stopped the med. Had M.D. appt. next day, he agreed stop good idea, put me on prednisone. Did research this morning before beginning prednisone & am not going to take it, due to reading it may increase negative side effects of the Levaquin. I am also e-mailing your website info. to my M.D. as I am also treated for depression and anxiety symptoms and fear symptoms will worsen. This is day 2 off the med., no improvement in confusion symptoms YET, I am hopeful that people wrote in soon after their negative experiences and that the confusion symptoms will resolve (soon.)
  • Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
    I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
  • I fainted on oxaprozin
    I've fainted before (trypanophobia, you know) but never out of the blue before. It was so unexpected I didn't even know what happened until I nearly hit the ground, but this was very different from any fainting I've done before. I felt numb afterwards and couldn't think straight. I felt okay after a couple of minutes but it took about an hour before I was completely in the clear. I just researched what the heck happened to me and found the explanation here, which seemed to match me to a T. So moral of the story? Don't take Oxaprozin if you suffer from depression (unless your doctor says otherwise) it might mess you up!

More reviews for: Sinusitis, Syncope

Comments from related studies:

  • From this study (7 months ago):

  • I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014

    Reply

  • From this study (2 years ago):

  • Eileen on Oct, 17, 2012:

    Female, 49, Canada....severe nausea after taking this medication. Took three hours to recover, won't be taking it again! had to take a Gravol to counteract the Sinutab

    Reply

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.